MathSciNet Relay Station
MathSciNet bibliographic data
MR1924400 (2004d:93142) 93E20 (35K55 60J60 91B28)
Soner, H. Mete; Touzi, Nizar Dynamic programming for stochastic target problems and geometric flows. J. Eur. Math. Soc. (JEMS) 4 (2002), no. 3, 201–236.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement